Jump to content
CrazyBoards.org

Recommended Posts

I'm just curious because my levels didn't reach the right level until I was on 1,500, which seems a lot.

 

How about you? (If you take it.)

Share this post


Link to post
Share on other sites

I take 1000mg lithium and my blood level is always around 0.8 - 0.9 mmol/L 

Share this post


Link to post
Share on other sites

I was on 1500mg for a while and my levels were around .9, but recently I had a test done again and it was too high. Now I'm back to 1200mg. I'm enjoying the mitigated side effects.

Share this post


Link to post
Share on other sites

It's just differences in body chemistry. I take 600mg (which is considered very little), and and my blood level is .7. I don't know the upper limit for lithium dosages. But there are a lot of people who take 1500mg on this board.

Share this post


Link to post
Share on other sites

I too, take 600mg, my level is consistently .7-.8, and I drink a lot of water throughout the day. I'm just sensitive to it.

Share this post


Link to post
Share on other sites

My doc has never given me the details of my level, just said it was at a good level. Then again I (1) have never asked and (2) haven't taken the time to learn all about lithium levels in the event that I do get the details... I'm thinking I should put more effort into learning about it as opposed to just asking if it's normal/good. I take 1200mg.

Share this post


Link to post
Share on other sites

right now 600mg gives me a 0.32, upped to 900, shooting for 0.80, I drink 1.5-2 gallons of water a day, yes i know its alot, no its not too much im on my feet all day at work, and work out hard daily..........

Share this post


Link to post
Share on other sites

I took 1,350mg when I was on Lithium for about 10 months. Never got to determine my blood levels because I never followed through and got the lab testing done

Share this post


Link to post
Share on other sites

It is very easy to go toxic on lithium and damage your kidneys if you don't test. The difference between a therapeutic dose and a toxic one is small.

  • Like 1

Share this post


Link to post
Share on other sites

I know this is old, but probably regularly searched so...

I take 900 mg XR and have a blood level of 1.1 or greater.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


  • Similar Content

    • By Nakali
      I'm currently on Seroquel & Lamictal max doses and had a rather nasty mixed episode in June.  My psychiatrist is now talking about adding a subclinical dose of lithium.  Has anyone had this combo?  (I'm also on Welbutrin if it applies)
    • By AyYiYikes
      So I know I’m not to take nsaids with lithium as it can increase lithium levels and wreak havoc, including toxicity, seizures, etc. Problem is, I’m in bad pain and can’t take anything. Went to dr. I tore the meniscus in my knee and messed up my hip and back (already had herniated discs but they’d been doing well). Being active brought me out of a year-long depression and I don’t want to give up and be the blob in bed I used to be. But this pain is bad and Tylenol (acetaminophen) does nothing. The pdoc won’t lower my lithium dose so I can take some ibuprofen or something. Nobody has an answer to “Tylenol does nothing “. I’m wondering if taking half the lithium it would be ok to take some nsaids. Just wondering if anyone else has gone through this.
    • By Catmomma12
      I have been a long time user of depakote, over 15 years and while it has done a fantastic job of helping to stabilize my moods, with the addition of geodon, I am unhappy with the major hair loss it has caused.  My pdoc has recommended either lithium or vraylar as a substitute.  Has anyone switched to either of these two meds from depakote?  What are your experiences?  Side effects?  I am anxious to stop the hair loss but am afraid to give up the stability I have.  Another concern is weight gain.  I have recently lost 75 pounds of seroquel weight and am in no hurry to gain it back.
      I have bipolar disorder with psychotic episodes that is currently well controlled.  Any suggestions?
    • By sming
      Hi,
      I'm a 43 yo guy who's been severely depressed since I was 19 and I'm amazed I'm still alive. Antidepressants (and there's very few I haven't tried, including the popular combos) either do nothing, make me more depressed or help partially for a few weeks and then poop-out. I've never had mania/hypomania (other than a period on Abilify).
      After my stay at an inpatient psych ward in February, a young PDoc added Lithium to my Nardil (which, incidentally has been my most successful med to date but now does nothing) on the hunch that I might be BP2-ish. Whilst I can't say I went "WOO I'M FIXED", the Lithium certainly had a positive effect for a couple of months. Which has since just waned and stopped. So now I'm desperately depressed again. 
      I'm seeing my PDoc soon to discuss alternative BP2 treatments. Top of my list of suggestions (since he is malleable in his dispensing) is Lamictal. But should it be? I read a lot of positive feedback on it's effect on depression but the data says it's poor. Should I perhaps be aiming towards an alternative? There are so many it's quite bewildering and I'm relatively new to the BP2 scenario.
      Any tips are most appreciated.
      Pete
       
    • By Cyclingsarah
      Hey guys.
      I’ve been pretty stable on Depakote, but it sure does come with some undesirable side effects. Somehow it makes me feel overwhelmed. It’s kind of a brain fog 2.0 feeling. Also it haven’t helped much with my anxiety, and there’s still some depression left too. 
      I’m also on 2 antidepressants and a small dose of gabapentin, with no luck.
      What are your experiences with lithium or seroquel? I do not want to feel like a zombie and also do not want to feel too flat or foggy
×